# SDR AALA200802406

- Difficulty date: September 21, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 58,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 20853
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX CREW REPORTED EMERGENCY EXIT SIGN NOT ILLUMINATED AT OVERWING EXITS.  REPLACED BATTERY PACK IN AFT POSITION STATION 1100, FOR EMERGENCY SIGN AT AFT OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPS.
